# SDR UPS01835685

- Difficulty date: April 4, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STANTION SUPPORT CRACKED ATTACHED TO FRAME STA 1060 RH SIDE AFT PIT.  REMOVED CRACKED STANTION SUPPORT STRUT IAW DC8 SRM 51-1-20D RCVD NEW SU PPORT PN 3773077-509N W/ PO 355450 LOCATED & DRILLED HOLES IAW DC8 S RM 51-1-24 INSTALLED STANTION IAW DC8 SRM 51-1-20D
